# SDR 95ZZZX3686

- Difficulty date: July 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5265J
- Make and model: Boeing 707338C
- Aircraft serial: 19621
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 5723113027
- Condition: Cracked
- Location: Lt Wing Otbd Fwd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING NDT AS PRESCRIBED ON BOEING SB A3308R3 TO C/W AD81-06-51R1.  FOUND FITTING WITH CORROSION AND CRACKS BEYOND THE MAX ALLOWED LIMITS PER SB.  REPLACED FITTING.  ATT 55,690.7 AND ATC 19,388.
